+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 19, Issue.: 4

Original-research-article

Stability Analysis of Deterministic Mathematical Model for Zika Virus

 

M. Khalid1* and Fareeha Sami Khan1

1Department of Mathematical Sciences, Federal Urdu University of Arts, Sciences & Technology, Karachi, Pakistan.

Article Information
Editor(s):
(1) Dijana Mosic, Department of Mathematics, University of Nis, Serbia.
Reviewers:
(1) Evgenii Khailov, Moscow State Lomonosov University, Russia.
(2) Moses O. Oyesanya, University of Nigeria, Nsukka, Nigeria.
Complete Peer review History: http://www.sciencedomain.org/review-history/16810

Abstracts

This research paper presents the stability analysis of infectious state of Zika Virus in many types of population in mathematical perspective. This model focus on viral activity in disease free equilibrium, in epidemic equilibrium and their R0 of epidemic under the possibility of spread due to human interaction. The constructed mathematical model is based on the data sets obtained from three regions Brazil, Cape Verde and Colombia. Results obtained validate the given conditions.

Keywords :

Zika virus; stability analysis; numerical simulation; deterministic compartment model.

Full Article - PDF    Page 1-10

DOI : 10.9734/BJMCS/2016/29834

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429